# SDR ASAA2018060924999

- Difficulty date: June 9, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 38,029 hours, 11,437 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Button
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR STAYS IN NORMAL EVEN WHEN AUTO IS SELECTED.  AUTO MODE CAN BE OBTAINED BY DEPRESSING AND HOLDING DOWN THE AUTO BUTTON,  WHEN YOU LIFT OFF THE BUTTON IT WILL GO BACK TO MANUAL MODE.  ACFT GROUNDED.  REPLACED THE WEATHER RADAR CONTROL PANEL IAW AMM 34-43-91-400-801, AND 34-43-00-730-801-001. OPS. CHECKED GOOD.
